# SDR SWAA043611

- Difficulty date: December 13, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 42,456 hours, 42,053 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 311A1450
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND STRAP AT NAC STA 234, NR 2 ENGINE PYLON, CRACKED.  REMOVED AND REPLACED STRAP PER SRM.
